# SDR SB05042

- Difficulty date: March 30, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS IN THE AFT CABIN WOULD NOT TURN OFF.  MAINTENANCE REMOVED AND REPLACED THE AFT CABIN EMERGENCY LIGHT BATTERY PACKS.  OPERATIONAL CHECK GOOD.
